I am an 18 yr old who switched from yaz to mirena I got mirena in on 08/14/2015 six days later the cramping is really getting on my nerves as is the brown discharge even though it is slowing down but the cramping is on and off every day sometimes pretty bad to the point I cant get comfortable and my boyfriend is rubbing my tummy to help alleviate the cramping since motrin is not helping ..Just wondering what I am supposed to do or how long this will last my tolerance is almost to its limit ..Help
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Apr 2014 • 1 answer
I am 19 and considering getting Mirena. I have been researching and has its positives and negatives?
Posted 22 Oct 2014 • 1 answer
After having first period on birth control I am experiencing cramping and brown discharge... Normal?
Posted 26 Dec 2014 • 1 answer
Posted 22 Apr 2015 • 1 answer
Posted 14 Oct 2016 • 0 answers